# SDR DHL9870717C

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT BAGGAGE 950 BULKHEAD CRACKED AT APPROX RBL 22 WL 185.  STOP DRILLED ENDS OF CRACK, HFEC, INSTALLED DOUBLER REPAIR 12 X 5.  N/R 3713
